| Model Number |
83787 |
| Medical Device Problem Codes |
Stretched (1601); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 26sep2024.It was reported that the coil was stretched and could not be released.The target lesion was located in the left renal artery.A 20 mm x 40 cm interlock.035 coil was selected for embolization of renal aneurysm.During the procedure, it was noted that the coil was stretched and could not be released after the coil was repeatedly advanced.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.However, device analysis revealed the arm coil was detached.
Additional Manufacturer Narrative
Device evaluated by mfr: only the main coil was returned for analysis.A visual and microscopic inspection was performed, and it was observed that the main coil was bent and stretched at the coil arm and primary coil section, moreover, the arm coil was detached.Dimensional inspection of the main coil revealed that the components were within specifications.No other issues were identified during the product analysis.